MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION Express SD Renal/Biliary; stents, drains and dilators for the biliary ducts
Model Number H74937911614150
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent failure to expand occurred.The target lesion was located in the very tortuous and tight superior mesenteric artery.A 6.0mmx14mmx150cm express sd renal/biliary was selected for use.During the procedure, the stent was not fully expanded in the lesion.The procedure was completed with this device.There were no patient complications as a result of this event.

Brand Name
Express SD Renal/Biliary
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25627571
Report Number2124215-2026-33955
Device Sequence Number10194931
Product Code FGE
UDI-Device Identifier08714729484820
UDI-Public(01)08714729484820(17)280304(10)35993889
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K162404
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74937911614150
Device Catalogue NumberH74937911614150
Device Lot Number0035993889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/29/2026
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale